# SDR SIMA200902001

- Difficulty date: January 9, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 12,029 hours, 8,795 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Duct
- Part number: GG670803011
- Part serial: 0245
- Condition: Failed
- Location: Anti Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4505 CREW REPORTED CLIMBING THROUGH FL 300 "COWL ANTI ICE DUCT L" WARNING ON ED1 FOLLOWED CHECK LIST PROCEDURE WARNING MESSAGE REMAINED ENGINE SHUT DOWN  AND SINGLE ENGINE OPERATIONS CHECK LIST APPLIED DIVERTED TO SDF AFTER ENGINE WAS SHUT DOWN WARNING MESSAGE CAME ON AND CLEARED SEVERAL TIMES.  AIRCRAFT REMOVED FROM SERVICE.  FOUND BLEED AIR CROSSOVER DUCT SIDE BLOWN OUT REMOVED AND REPLACED DUCT IAW CRJ AMM 36-19-09.  OPS CHECKED GOOD LEAK CHECKED GOOD IAW CRJ 700 36-10-00. AIRCRAFT RETURNED TO SERVICE.
